Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Galois subrings of Ore domains are Ore domains


Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 78 (1972), 1077-1080
MSC (1970): Primary 16A08, 16A40, 16A72, 16A74; Secondary 13B05
DOI: https://doi.org/10.1090/S0002-9904-1972-13118-5
MathSciNet review: 0306276
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 47. A. A. Albert, Modern higher algebra, Univ. of Chicago Press, Chicago, Ill., 1947.
  • 71. G. M. Bergman, Groups acting on hereditary rings, Proc. London Math. Soc. (3) 23 (1971), 70-82. MR 291199
  • 48. H. Cartan, Théorie de Galois pour les corps non commutatifs, Ann. Sci. École Norm. Sup. (3) 64 (1947), 59-77. MR 9, 325. MR 23237
  • 58. C. C. Faith, Galois extensions in which every element with regular trace is a normal basis element, Proc. Amer. Math. Soc. 9 (1958), 222-229; correction, 11 (1960), 670. MR 20 # 2357; MR 22 # 8007. MR 95859
  • 40. N. Jacobson, The fundamental theorem of the Galois theory for quasi-fields, Ann. of Math. (2) 41 (1940), 1-7. MR 1, 198. MR 1219
  • 47. N. Jacobson, A note on division rings, Amer. J. Math. 69 (1947), 27-36. MR 9, 4. MR 20981
  • 64. N. Jacobson, Structure of rings, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R.I., 1964. MR 36 # 5158. MR 222106
  • 53. F. Kasch, Über den Endomorphismring eines Vektorraumes und den Satz von der Normalbasis, Math. Ann. 126 (1953), 447-463. MR 15, 597. MR 59897
  • 40. T. Nakayama, Normal basis of a quasi-field, Proc. Imp. Acad. Tokyo 16 (1940), 532-536. MR 2, 344. MR 4239
    58a. H. Tominaga, A note on Galois theory of primary rings, Math. J. Okayama Univ. 8(1958), 117-123. MR 21 #4172. MR 105430

    58b. H. Tominaga, On the normal basis theorem and strictly Galois extensions, Math. J. Okayama Univ. 8 (1958), 133-142. MR 109836


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A40, 16A72, 16A74, 13B05

Retrieve articles in all journals with MSC (1970): 16A08, 16A40, 16A72, 16A74, 13B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13118-5

American Mathematical Society